Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Heartburn and occasional heart racing. Hurting in knees while standing, poor iron absorption. Treated for ventricular tachycardia. Cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
I've been feeling bad the last few weeks. a lot of heartburn and occasional heart racing. my knees hurt when i stand, but ok while i'm walking. not sure if it's related. I don't exercise and i sit most of the day. i have poor iron absorption but am not anemic. any ideas? oh, i thought i was having a heart attack yesterday but ekg was ok. also, i have been treated for ventricular tachycardia in the past with rf ablation to right ventricle. i feel like something is wrong with me cause i have felt bad for so long but i'm not feverish or otherwise noticably ill. no diahrrea just upset stomach, sometimes pain in right side under rib but mostly just heartburn and a lot of bad breath.
Posted Sun, 20 Oct 2013 in Digestion and Bowels
Answered by Dr. Raju A.T 2 hours later
Brief Answer:
Acid peptic disease

Detailed Answer:

Thanks for your query.

The symptoms you have can be seen in acid peptic disease. Other than heart burn most other symptoms are secondary and do not point to the pathology leading to confusion.

I suggest you to take a course of antacids like Proton Pump inhibitors which will regulate the acid output and provide relief from the symptoms.

Since the EKG and other related tests are normal, I suggest you not to worry and take the antacids for a week.

Tab PRILOSEC OTC one in the morning taken before the breakfast for a week would show response.

Pain in the knees is an unrelated symptom, the cause of which has to me found. Do consult an Othropedician for the same. Meanwhile do apply DICLOFENAC gel for pain relief.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor